MAUDE Adverse Event Report: ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ VELOCITY NAVX PATCH KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL, INC. ENSITE VELOCITY¿ VELOCITY NAVX PATCH KIT; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number 100003331
Medical Device Problem Code Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 07/31/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The results/method and conclusion codes along with investigation results will be provided in a subsequent submission. .
 
Event or Problem Description
Related manufacturing ref: 2184149-2019-00153.During a pulmonary vein isolation procedure, the tactisys would not connect and the procedure was significantly delayed.After validation, the light on the tactisys was amber colored and the system stated, "searching for tactisys." the light would not turn green so the tactisys was restarted and the network cables were verified with no resolution.The ethernet cable was replaced and ensite was restarted with no resolution.The case was closed out and resume study and revalidation of the patches was not possible.The error message "navx validation failed.The data module is intended for single use only" displayed.After 30 minutes of troubleshooting, the procedure was continued with a different catheter.The procedure was completed successfully.There were no adverse consequences to the patient due to the delay.
 
Additional Manufacturer Narrative
Additional information: the reported recognition issue was not confirmed.The patches displayed continuity with no open circuits detected.In addition, the leg patch was able to be validated with no anomalies noted.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported recognition issue and subsequent procedure delay remains unknown.

Brand Name
ENSITE VELOCITY¿ VELOCITY NAVX PATCH KIT
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL, INC.
one st. jude medical drive
st. paul MN 55117
MDR Report Key8932316
Report Number2184149-2019-00154
Device Sequence Number13960294
Product Code DQK
UDI-Device Identifier05414734210003
UDI-Public05414734210003
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K083328
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/23/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date07/22/2020
Device Model Number100003331
Device Lot Number904602
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/12/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 08/01/2019
Supplement Date Received by Manufacturer08/28/2019
Initial Report FDA Received Date08/26/2019
Supplement Report FDA Received Date09/23/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TACTISYS¿ QUARTZ ABLATION SYSTEM
Outcome Attributed to Adverse Event Other;
Patient Age58 YR
Patient Weight85